# SDR SWIA201502040698

- Difficulty date: January 8, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 29,627 hours, 24,455 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION HAS 3 EA CRACKED HOLES. 2ND HOLE FROM FWD, 5 TH HOLE FROM FWD AND 8TH HOLE FROM FWD.  REAMED HOLE NR 2 TO .395" TO A CRACK FREE CONDITION REF SRM.  REAMED HOLES NR 5 & NR 8 TO 0.5135" REF REO NDT IAW REO NR 5 HOLE SHEET 10, STEP 46 NO DEFECT REF ATTACHED NDT REPORT.    TRUNNION FITTING  BEING REPLACED.  TRUNNION FITTING REPLACED ON JOB 2767765, OP 127 CAMP 11748702.
